# SDR HALA0000223

- Difficulty date: July 16, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2610 · Detection System
- Part: Controller
- Part serial: 4738
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FIRE WARNING TEST TO SILENCE BELL INTERMITTENT.  BELL WILL COME ON AGAIN AFTER SILENCING.  SELECTING LEFT ENGINE.  LOOP A OFF PROVIDES FOR GOOD TEST.  REPLACED FIRE DETECTOR CONTROLLER OPERATIONAL CHECK OK.  (M)
